Differential and Integral Equations

Positive periodic solutions of Lotka-Volterra reaction-diffusion systems

Julián López-Gómez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 5, Number 1 (1992), 55-72.

First available in Project Euclid: 13 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K57: Reaction-diffusion equations
Secondary: 35B10: Periodic solutions 35K40: Second-order parabolic systems 92D25: Population dynamics (general)


López-Gómez, Julián. Positive periodic solutions of Lotka-Volterra reaction-diffusion systems. Differential Integral Equations 5 (1992), no. 1, 55--72. https://projecteuclid.org/euclid.die/1371086981

Export citation